# SDR COMA0060011

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Secu
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

SPOILERONS CAUTION MESSAGE.  RESET THE SECU, SYSTEM OPERATION NORMAL.
